Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Bloating and period-like pain after removing implanon. What could be going on?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1995
Answered : 4036 Questions
Question
I had implanon removed 3-4 weeks ago and feel bloated my jeans are tight and I have pain like period pain but nothing. What could be going on? I feel larger than before it was removed
Posted Sun, 23 Sep 2012 in Birth Control
 
 
Answered by Dr. Pragnesh Vachharajani 1 hour later
Hi,

Thanks for posting your query.

Normally immediately after removal of implanon the fertility returns. Some minor changes in cycle pattern may occur.

Please do not worry, the symptoms that you have are may not be related to its removal.

Please see that you have your periods on time. As mentioned earlier, pregnancy can result in first month it self after removal of implanon.Be careful and take precautions to avoid pregnancy.

Feeling of being bloated may not be related to its removal.

Just wait for some days and I think you should be fine.

I think you are already having symptoms of impending period and you should have bleeding in couple of days.

In case you miss periods please get in touch with your doctor and please look for reasons for missing period.

I hope this helps.

Wishing you great health.

Regards,

Dr.Pragnesh


Above answer was peer-reviewed by
 
Follow-up: Bloating and period-like pain after removing implanon. What could be going on? 4 hours later
I also have sore breasts, heart burn?
I have done a test and both say negative.
I'm really confused
 
 
Answered by Dr. Pragnesh Vachharajani 4 minutes later
Hi,

Good to hear from you again.

As the tests are negative, pregnancy is almost ruled out.

Please wait for couple of days for periods to come.

In case it does not come then as advised earlier please consult a gynecologist and he will after examination will advise some tablets which will lead to withdrawal bleeding.

The heart burn and bloating may be due to some food or indigestion.

Again,some hormonal changes can also lead to delayed periods,sore breast etc.

Do not worry,

Regards,

Dr.Pragnesh
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor